# SDR DALA2023072505998

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50027
- Aircraft time: 10,749 hours, 5,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02B. RH WING SLAT TRACK #8 HAS CORROSION ON LOWER AFT INBD AFT SIDE. SURFACE PREVIOUSLY REWORKED. 002-0001:5742-01028-02B/003 00008 REPAIRED SLAT TRACK PER AMDS 5742-0102 8-02B, PRI 607659-14AD REV A PRI REV 0, REV 1 AND ER/A 607659-14AD REV A. (LP# 2879595)
